# SDR N6WA20140523002

- Difficulty date: May 23, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N166GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10266
- Aircraft time: 16,310 hours, 10,872 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR LATCH CAUTION MSG.  PROX SYS STATUS B1046647.  PERFORMED OPERATIONS CHECK OF DOOR WARNING SYS IAW AMM 52-70-00.  NO MSG OR DEFECTS NOTED AT THIS TIME.
